| Model Number |
CQ2015A |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/15/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Collamer ultraviolet-absorbing posterior chamber three piece foldable intraocular lens.Lens was returned in liquid, in lens vial.Visual inspection found the lens torn in three pieces and a piece of haptic missing.No similar complaint type event was reported for units within the same lot.(b)(4).
Event or Problem Description
The reporter indicated that a cq2015a intraocular lens, +18.5 diopter, was damaged during insertion.The surgeon had to cut out the lens to remove it, there was no injury to the patient and the back up lens was used.The reporter stated that at first they thought it was due to technician error, but it's happening to often now.The reporter stated that when the surgeon goes to inject it gets hard to push.A staar injection system was used, unable to provide lot numbers.
Additional Manufacturer Narrative
Corrected data: concomitant medical products: cartridge lot no.: 1390717 is added to the initial mdr.Claim# (b)(4).